pattycake Posted August 10, 2005 Report Share Posted August 10, 2005 Hi all,Just wondered if any of you are taking Lexapro. I have been taking now for 6 weeks now and was fine for quite a while but now seems as though I have started having a lot of nausea? I'm wondering what type of side effects any of you may have had. I also had a question if most all of you are taking a anti-depressant/anti-anxiety type of medication. My doc who says I have POTS seemed to think my last real bad spell had to do with anxiety. Which in reading some of the posts here seems to be a misconception with most doctors.Life for me like most of you can be extremely stressful. I work full time and have a very sick mom who I also try to care for. She still lives at home with her husband and is now in a wheelchair. Things have not been the best. It is such a long story. I have always been the strong type, oldest of the family and always carried all the responsibility from helping mom raise my siblings to now helping care for her. Sorry I have lost where I was going....rambling again. Anyway I really felt like I was letting myself down for having to take something like lexapro. I have such a hard time with being medication dependant. It seems as though my siblings are and I just figured I have to be the stronger one. So I have guilt. I feel as though I'm just giving in a bit. Does this make sense to anyone? Any of your thoughts on this scattered POTS Patty brain will be glady appreciated.thanks a bunchPatty Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.